Alert archive / Florida / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 52, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 6, 2024, 7:32 PM EDT for Glades County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2024, 7:32 PM EDT (23:32 UTC)
- Expired
- Jun 6, 2024, 7:57 PM EDT
- In force
- 25 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Glades County, FL
The radar
The Melbourne radar (KMLB), 113 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 11.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1982 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
680
WUUS52 KMFL 062332
SVRMFL
FLC043-070015-
/O.NEW.KMFL.SV.W.0052.240606T2332Z-240607T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
732 PM EDT Thu Jun 6 2024
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northeastern Glades County in southern Florida...
* Until 815 PM EDT.
* At 731 PM EDT, a severe thunderstorm was located over Brighton
Seminole Reservation, or 9 miles northeast of Lakeport, moving east
at 5 to 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Buckhead Ridge and Brighton Seminole Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2718 8091 2717 8089 2717 8088 2715 8087
2701 8101 2705 8117 2721 8116
TIME...MOT...LOC 2331Z 268DEG 6KT 2711 8107
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baxter2 follow-up statements
535
WWUS52 KMFL 062349
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
749 PM EDT Thu Jun 6 2024
FLC043-070015-
/O.CON.KMFL.SV.W.0052.000000T0000Z-240607T0015Z/
Glades FL-
749 PM EDT Thu Jun 6 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN GLADES COUNTY...
At 748 PM EDT, a severe thunderstorm was located over Brighton
Seminole Reservation, or 9 miles west of Buckhead Ridge, moving east
at 5 to 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buckhead Ridge and Brighton Seminole Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2718 8091 2717 8089 2717 8088 2715 8087
2701 8101 2705 8117 2721 8112
TIME...MOT...LOC 2348Z 268DEG 6KT 2711 8104
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baxter776
WWUS52 KMFL 062357
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
757 PM EDT Thu Jun 6 2024
FLC043-070005-
/O.CAN.KMFL.SV.W.0052.000000T0000Z-240607T0015Z/
Glades FL-
757 PM EDT Thu Jun 6 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLADES COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
LAT...LON 2718 8091 2717 8089 2717 8088 2715 8087
2701 8101 2705 8117 2721 8112
TIME...MOT...LOC 2354Z 268DEG 6KT 2711 8103
$$
BaxterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:23 PM EDT, 5 hours 9 minutes earlier.
Area forecast discussion, Jun 6, 2:23 PM EDT, 5 hours 9 minutes before
Area Forecast Discussion National Weather Service Miami FL 223 PM EDT Thu Jun 6 2024 ...New LONG TERM... .SHORT TERM... (Rest of today through Friday) Issued at 122 PM EDT Thu Jun 6 2024 Key Messages: - Shower and storm chances increase today, with some strong to severe storms possible through this evening. - Hot and humid conditions forecast today and throughout the weekend, with peak heat indices in the 103 to 110 range. A potentially active afternoon and evening is on tap for portions of South Florida as today's round of sea-breeze-focused showers and thunderstorms may have a bit more juice to them, thanks to an approaching mid-level shortwave. This feature will bring 500 mb temps down to around -8 to -9 C, which will combine with steepening mid-level lapse rates near 6.5-7 C/km and MLCAPE over 2500 J/kg to provide an environment that could support strong to severe storms capable of producing large hail (up to 1.75" in diameter) and damaging wind gusts, in addition to frequent lightning and heavy downpours. While strong to severe storms may be possible across much of South Florida, they are most likely to occur across the northern and eastern areas (Lake O and East Coast metro). SPC has this area highlighted in a Slight Risk (level 2 of 5), with surrounding areas in a Marginal Risk (level 1 of 5). Showers and storms are anticipated to initiate in the early afternoon along the sea breeze boundaries and propagate inland over the Interior and towards Lake O by late afternoon and evening. The approaching shortwave and associated surface low over the Southeast US has also started to turn surface winds more southerly, ushering in a warmer and more humid airmass. This will lead to hot and humid conditions, with high temps in the low to mid 90s across the area, and heat indices ranging from 103-108. For Friday, the aforementioned trough continues migrating eastward, while an associated sfc frontal boundary pushes southward across the SE CONUS. This will begin veering winds across the area to the southwest, continuing to advect warmer air in from the south. This will help in keeping the current trend of abnormally warm temperatures, with afternoon highs in the mid to upper 90s. Heat indices will likewise climb into the 105-110 range for most areas, but scattered showers and thunderstorms could provide some relief wherever they form. Conditions will not be as favorable for severe thunderstorms, but we could still see a few strong storms capable of producing small hail, gusty winds, frequent lightning, and heavy downpours. && .LONG TERM... (Friday night through next Wednesday) Issued at 212 PM EDT Thu Jun 6 2024 To open the weekend, a mid-level trough will advect eastward towards the Florida peninsula with its attendant surface boundary approaching northern Florida before stalling out. This will lead to a south-southwesterly surface wind regime across the area. Sea breezes will be the primary driver for ascent and thunderstorm development through the weekend, although with enhanced southerly flow, temperatures aloft will begin to warm to the -4 to -6 degree range, so this should limit stronger storm potential. PoPs will be around 50-60% for most locations this weekend and convection should trend more towards the east coast compared to the west coast under light west- southwest flow. High temperatures could reach the mid to upper 90s each day, with areas in the interior potentially topping out in the triple digits. Heat indices will climb into the mid 100s for most areas under southwest flow, and thus there is an increasing potential for Heat Advisory or even Excessive Heat Warning issuance for portions of the area. For early to mid next week, guidance starts to vary more drastically. Overall, most guidance is hinting at the potential for a disturbance to form in the Caribbean or GOM which would have the potential to impact the region at some point next week. Local weather across South Florida will depend heavily on the exact track and development of this disturbance. Model guidance continues to vary drastically, so there is no real consensus yet regarding potential impacts for the area. For now, keeping POPs capped at 70% for each afternoon through the middle of next week, although these may need to be nudged upward (or even downward) as guidance comes into better agreement regarding the disturbance. At the very least, a disturbance to our west in the Gulf would only reinforce our already southerly flow, so rain chances will likely remain higher next week regardless as enhanced moisture filters across the area from the south. Stay tuned for more through the week regarding this potential. && .AVIATION... (18Z TAFS) Issued at 122 PM EDT Thu Jun 6 2024 Showers and/or thunderstorms may bring brief periods of sub-VFR cigs/vis to all terminals through the evening, but otherwise VFR conditions for the 18Z TAF period. SE winds increase 10 kt this afternoon will become light and variable later in the evening. Only exception will be APF where a westerly flow develops with afternoon Gulf breezes. Another round of showers and thunderstorms will be possible on Friday afternoon, especially for the Atlantic terminals. && .MARINE... Issued at 122 PM EDT Thu Jun 6 2024 Generally benign boating conditions should prevail across the coastal waters through the weekend, with winds in the 5-10kt range. Only exception will be in the vicinity of any thunderstorm that forms, which will bring brief periods of rough seas and gusty winds. Seas will remain in the 2 to 3 feet range in the Atlantic waters, and 2 feet or less in the Gulf waters. && .PRELIMINARY POINT TEMPS/POPS... Miami 79 91 79 92 / 30 60 40 60 West Kendall 75 93 76 94 / 30 60 40 60 Opa-Locka 78 93 78 94 / 30 60 40 60 Homestead 77 91 77 91 / 20 60 40 70 Fort Lauderdale 80 91 79 91 / 30 60 40 60 N Ft Lauderdale 79 92 78 93 / 20 60 40 60 Pembroke Pines 79 95 79 96 / 30 60 40 60 West Palm Beach 77 94 76 93 / 20 60 40 60 Boca Raton 78 93 77 94 / 20 60 40 60 Naples 77 92 79 92 / 30 60 20 60 However, with it being near the end of the forecast period, uncertainty is very high. Some solutions highlight potential for the disturbance to impact parts of South Florida while others show no impactful weather. Therefore, this potential system needs to be taken with a grain of salt for now, but if it continues to show signs of materializing in future guidance and has a chance to pose threats to South Florida, then potential impacts will be described. && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...Culver LONG TERM....Rizzuto AVIATION...Culver
Hazardous weather outlook, Jun 6, 7:40 AM EDT, 11 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 740 AM EDT Thu Jun 6 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 071145- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 740 AM EDT Thu Jun 6 2024 ...Strong to Severe Thunderstorms Possible This Afternoon... ...Peak Heat Indices In The Triple Digits Across South Florida... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Thunderstorms: Scattered thunderstorms will develop this afternoon into the early evening. Some storms may be strong to severe, with primary threats being large hail and damaging gusts in addition to frequent lightning and heavy downpours. Excessive Heat: Peak indices of 103 to 108 degree will be possible across South Florida today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms will be possible each day, with the greatest coverage expected each afternoon over the interior. Temperatures will remain hot through the end of the week and into the weekend, with some locations approaching advisory criteria at times. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 6, 6:13 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Miami FL
613 PM EDT Thu Jun 6 2024
FLZ071-062315-
Inland Broward County FL-
613 PM EDT Thu Jun 6 2024
...A strong thunderstorm will impact portions of northwest Broward
County through 715 PM EDT...
At 613 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Alligator Alley And Miami
Canal, or 25 miles west of Sunrise, moving northeast at 5 to 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mile Marker 30 On Alligator Alley, East Toll Gate On Alligator Alley,
Intersection Alligator Alley And Miami Canal, and West Broward Rec.
Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2607 8073 2620 8086 2633 8071 2627 8058
2614 8048
TIME...MOT...LOC 2213Z 233DEG 8KT 2619 8071
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Jun 6, 6:14 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Miami FL
614 PM EDT Thu Jun 6 2024
FLZ063-066-062245-
Hendry FL-Glades FL-
614 PM EDT Thu Jun 6 2024
...A strong thunderstorm will impact portions of northwestern Hendry
and southwestern Glades Counties through 645 PM EDT...
At 614 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Port
La Belle, or over Labelle, moving south at 10 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Labelle, Port La Belle, Muse, Felda, and Keri.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2684 8153 2683 8130 2669 8133 2654 8126
2654 8154 2675 8156
TIME...MOT...LOC 2214Z 000DEG 9KT 2676 8141
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiLocal storm report, Jun 6, 6:15 PM EDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
615 PM EDT Thu Jun 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Funnel Cloud La Belle 26.76N 81.44W
06/06/2024 Hendry FL Public
Member of the public reported a funnel cloud
associated with a severe thunderstorm over
LaBelle.
&&
GRSpecial weather statement, Jun 6, 7:13 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
713 PM EDT Thu Jun 6 2024
FLZ066-070-070000-
Hendry FL-Inland Collier County FL-
713 PM EDT Thu Jun 6 2024
...Strong thunderstorms will impact portions of northeastern Collier
and southeastern Hendry Counties through 800 PM EDT...
At 712 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 6 miles southeast of
Montura to 6 miles southwest of Hendry Correctional. These storms
were nearly stationary or slowly moving to the east.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hendry Correctional, Big Cypress Seminole Reservation, Devils Garden,
and Sunniland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2662 8089 2620 8088 2619 8139 2666 8129
TIME...MOT...LOC 2312Z 282DEG 3KT 2661 8100 2624 8128
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Jun 6, 7:15 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Miami FL
715 PM EDT Thu Jun 6 2024
FLZ063-066-062330-
Hendry FL-Glades FL-
715 PM EDT Thu Jun 6 2024
...A strong thunderstorm will impact portions of northeastern Hendry
and south central Glades Counties through 730 PM EDT...
At 715 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Moore
Haven, moving east at 20 mph.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Clewiston and Moore Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2686 8109 2685 8110 2682 8106 2681 8101
2681 8098 2680 8097 2680 8096 2677 8095
2676 8092 2678 8113 2687 8112 2687 8110
TIME...MOT...LOC 2315Z 260DEG 19KT 2681 8106
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
HadiSpecial weather statement, Jun 6, 7:16 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Miami FL
716 PM EDT Thu Jun 6 2024
FLZ063-070015-
Glades FL-
716 PM EDT Thu Jun 6 2024
...A strong thunderstorm will impact portions of northeastern Glades
County through 815 PM EDT...
At 716 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Brighton Seminole Reservation, or 8 miles
north of Lakeport, moving east at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Buckhead Ridge and Brighton Seminole Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2718 8091 2717 8089 2717 8088 2714 8087
2712 8089 2712 8091 2710 8091 2710 8093
2708 8093 2709 8095 2707 8096 2708 8095
2707 8095 2705 8097 2706 8097 2701 8102
2705 8117 2721 8116
TIME...MOT...LOC 2316Z 272DEG 5KT 2711 8111
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:04 PM EDT | Special Weather Statement | MFL | Monroe | 56 min |
| Jun 6, 4:38 PM EDT | Special Weather Statement | MFL | Monroe | 52 min |
| Jun 6, 5:00 PM EDT | Special Weather Statement | MFL | Glades | 60 min |
| Jun 6, 5:14 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 46 min |
| Jun 6, 5:32 PM EDT | Special Weather Statement | MFL | Glades | 28 min |
| Jun 6, 5:41 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 19 min |
| Jun 6, 5:46 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 29 min |
| Jun 6, 6:06 PM EDT | Special Weather Statement | MFL | Hendry | 54 min |
| Jun 6, 6:13 PM EDT | Special Weather Statement | MFL | Broward | 62 min |
| Jun 6, 6:14 PM EDT | Special Weather Statement | MFL | Hendry | 31 min |
| Jun 6, 6:27 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 48 min |
| Jun 6, 6:59 PM EDT | Areal Flood Advisory | MFL | Hendry | 2 hr |
| Jun 6, 7:13 PM EDT | Special Weather Statement | MFL | Hendry | 47 min |
| Jun 6, 7:14 PM EDT | Special Marine Warning | MFL | 31 min | |
| Jun 6, 7:15 PM EDT | Special Weather Statement | MFL | Glades | 15 min |
| Jun 6, 7:16 PM EDT | Special Weather Statement | MFL | Glades | 59 min |
| Jun 6, 7:44 PM EDT | Special Weather Statement | MFL | Hendry | 46 min |
| Jun 6, 7:47 PM EDT | Special Marine Warning | MFL | 65 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.